Recursive Modelling of 3D Rectangular Braid

Research Journal of Textile and Apparel

ISSN: 1560-6074

Publication date: 1 February 2000


Ng, R. (2000), "Recursive Modelling of 3D Rectangular Braid", Research Journal of Textile and Apparel, Vol. 4 No. 1, pp. 71-72.



Emerald Group Publishing Limited

Copyright © 2000 Emerald Group Publishing Limited

To read the full version of this content please select one of the options below

You may be able to access this content by logging in via Shibboleth, Open Athens or with your Emerald account.
To rent this content from Deepdyve, please click the button.
If you think you should have access to this content, click the button to contact our support team.